# SDR 95ZZZM582

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

FLT NR KYC133 - KBOS-KPHL - ON TAKEOFF NR 2 ENGINE COMPRESSOR STALLED AT APPROXIMATELY 2.00 EPR.  TAKEOFF ABORTED BELOW 60 KTS.  VISUALLY INSPECTED C1 AND TURBINE.  CHECKED BLEED VALVES AND SCHEDULING.  ADJUSTED P AND D VALVE HALF TURN.  ENGINE RUNUP CHECKED GOOD, NO STALLING.  FERRIED AIRCRAFT TO KFLL NR 2 ENGINE AT REDUCED POWER.  BORESCOPED ENGINE, NO DAMAGE.  REPLACED P AND D VALVE.  WATER WASHED ENGINE.  RUNUP CHECKED OK.  RETURNED TO SERVICE.
